Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

B. Franchi - R. Serapioni - F. Serra Cassano

Rectifiability and perimeter in step 2 groups

created on 09 Jan 2002
modified on 29 Nov 2003


Published Paper

Inserted: 9 jan 2002
Last Updated: 29 nov 2003

Journal: Mathematica Bohemica
Volume: 127
Number: 2
Pages: 219-228
Year: 2002


We study finite perimeter sets in step 2 Carnot groups. This way we extend the classical De Giorgi's theory, developped in Euclidean spaces, as well as its generalization, considered by the authors, in Heisenberg groups. A structure theorem for sets of finite perimeter is obtained and consequently a divergence theorem. Full proofs of these results, comments and an exhaustive bibliography will be found in a subsequent paper.

Keywords: Carnot groups, Rectifiability, Finite perimeter sets, Divergence theorem


Credits | Cookie policy | HTML 5 | CSS 2.1